# SDR DL757951813

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Dented
- Location: Fs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND RT FORMER DENTED AT STA 1540 ABOVE FIXED FLOOR PANEL.  CUT OUT DAMAGED AREA AND INST REPAIR DOUBLER PER SRM 51-70-11 PAGE 1 TO 5.
